Lantus Triggering A Rise In Blood Sugar??
Lantus triggering a rise in blood sugar?? Friend T1 since 1998, Novorapid x3 daily Lantus x1 Lantus triggering a rise in blood sugar?? I have noticed in the past fortnight that in the first hour (sometimes 2) after injecting Lantus, there is a rise in my blood sugars. I'm currently injecting 14 units at 10pm and 14 units at 10am For example tonight, I ate supper at 5pm and injected my novo accordingly. This all worked out fine and by 9pm I was back down to 5.6 mmol/l (100). At 10pm I was 5.2 mmol/l (94). I injected my Lantus and 45 mins later I had risen to 7.8 mmol/l (140)........... by morning I'm back in range again. This KEEPS happening, morning and night. I'm fairly certain this isn't anything to do with my food or novorapid. Is it possible that when the body recognises Lantus entering the blood stream, it responds by putting out some glugogen?? If so how can I combat this?? Any suggestions or comments on this theory welcome. Lantus takes about an hour and a half to reach it's full potential or maximum effectiveness. It could be that it doesn't last exactly 24 hours in you, so it's running out when you inject and then it takes it over an hour to reach full effectiveness....pe Continue reading >>